# SDR B4MR98058

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FWD CARGO COMPARTMENT LWR BILGE AREA, AT BS 680, RT SEAT TRACK CORRODED ON TOP SURFACE.  REPAIRED IAW B727 SRM 53-10-5.  CORROSION TASK CARD NUMBER C53-113-01.  NON-ROUTINE TASK CARD NUMBER 114073.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
